What determines conformity to Bergmann's rule?
Article first published online: 16 JUN 2007
Global Ecology and Biogeography
Volume 16, Issue 6, pages 788–794, November 2007
How to Cite
Meiri, S., Yom-Tov, Y. and Geffen, E. (2007), What determines conformity to Bergmann's rule?. Global Ecology and Biogeography, 16: 788–794. doi: 10.1111/j.1466-8238.2007.00330.x
- Issue published online: 16 JUN 2007
- Article first published online: 16 JUN 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!